# SDR CALA9901729

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312 - 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 312-344, LBL 30.  THE UPPER STRAP OF FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT STRAP WAS INSTALLED IAW SRM 51-30-2 AND 53-10-2.
